Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delayed periods, taken Cipla MT pill, bleeding. Taken Mestropol. Does it mean that I have to go for surgical abortion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
My last period date was 1st of April, I did not get my periods until 30th this month, my cycle is for 24 - 26 days.
So I took Cipla MT Pill 2 doses (200 mg) on 30th April 2012 around 4.00 pm, I didn't get any bleeding till yesterday. Yesterday I took 4 doses of Mestropol in the vening around 5.30 pm. However, I have still not got my periods, it is alomost 24 hours now. Does it mean that I have to go for a DNC, is there a possibility that Iam still carrying or I should be patient and there can be a delay and I should wait for another 48 hours, please suggest.
Posted Wed, 23 May 2012 in Abortion and Stillbirth
Answered by Dr. Raju A.T 5 hours later

Thanks for your query.

Did you confirm the pregnancy before taking Cipla MT Pill ?Have you got urine pregnancy test done ?

If you have done the test and you are certain of being pregnant, the maximum time you may wait for the MTPill and Mesoprostol to act is 12 to 48 hours.If you do not get bleeding beyond that then there may be need for an Ultrasound scan and a DNC after that.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor